MAUDE Adverse Event Report: Abbott Diabetes Care Ltd FreeStyle Libre 3; Continuous Glucose Monitoring System

Abbott Diabetes Care Ltd FreeStyle Libre 3; Continuous Glucose Monitoring System
Model Number 72081-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported receiving erroneous glucose results from an abbott diabetes care device.The customer received sensor scan results of 39 mg/dl compared to readings of 138 mg/dl respectively obtained on a meter and the results, when plotted on a parkes error grid, fall into c zone, showing difference in values to be clinically significant.The length of sensor wear was 3 days.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The product has been requested back for investigation.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Libre 3
Common Device Name
Continuous Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Ltd
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50943511
Report Number2954323-2026-431080
Device Sequence Number18525091
Product Code QLG
UDI-Device Identifier00357599818005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72081-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown